# SDR SWIA2021082060576

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT RAIL FOWARD OF FWD OVERWING EXIT CORRODED IN MULTIPLE AREAS     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL P/N SH690-36284-1 AT FWD OF RH OVERWING EXIT REF CRJ900 AMM 53-00-49-400-801-A07.  SEE CONTINUE CARD FOR DETAILS.
